Preview Mode Links will not work in preview mode

Between Two Derms


May 2, 2022

Topical Steroid Withdrawal (TSW) or Red Skin Syndrome has been a controversial topic, but thanks to the work of Dr. Marvin Rapaport, more are learning about this potential complication from overuse of topical steroids. I had an excellent conversation with Dr. Rapaport covering this syndrome and how he treats it. Topical steroids can be a great medicine when used appropriately, but like any medicine they can be abused and lead to side effects. Some will suffer adverse effects even with normal use. TSW is a potential adverse effect of topical steroids in a small percentage of people. Disclaimer: This conversation, and the recommendations made in this video, are for educational and entertainment purposes only. This is not intended as individual medical advice and no doctor patient relationship is established. The content of this discussion is not a substitute for professional medical advice and you should seek medical attention for any disorder. Understand that medical opinions may differ from doctor to doctor based on their individual training and experience. To learn more about Dr. Rapaport or TSW you can check out the following links. 📒 Show Notes and Resources 📒 Skin on Fire Documentary: https://youtu.be/GuaBbsL1qKA Skin on Fire Website: https://www.skinonfiredoc.com/ Dr. Rapaport's Facebook Support Group: Understanding Red Skin Syndrome